Pulsating magnetohydrodynamic flow in an annular channel

Rudraiah, N. (1966) Pulsating magnetohydrodynamic flow in an annular channel Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 63 (5). pp. 293-304. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/63/5/293-304/...

Related URL: http://dx.doi.org/10.1007/BF03049038


Pulsating laminar flow of a viscous incompressible electrically conducting fluid in an annular channel between two infinitely long circular cylinders under a radial impressed magnetic field is considered. The solutions of magnetohydrodynamic equations have been obtained on the assumption that the space between two cylinders is small compared to their mean radius. The solutions were also obtained on the assumption of small magnetic Reynolds number with special consideration of those for low and high frequencies.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:47502
Deposited On:11 Jul 2011 13:50
Last Modified:18 May 2016 03:08

Repository Staff Only: item control page